# SDR HNAA2022010400037

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E893326 - RH FUSELAGE DRAG ANGLE FWD SECTION AFT AREA HAS POSSIBLE CRACKS AT FASTENER HOLE AREAS MARKED ... COMPLETED INSTALLATION OF SERVICEABLE FWD DRAG ANGLE, AND PREVIOUS REPAIR ANGLE AND SHIMS AT FRAME 75 STRINGER 2R IAW EMB145 SRM 51-40-02, 53-31-01 ITEM 11, FIGURE 219, SHEETS 1-2 AND PIEDMONT EO1-53-21-0372.
